Tome 94

RELATIVE SET GENERICITY, Boutchkova, Vera , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 94, p.5-13, (2001)PDF icon 94-005-013.pdf (796.2 KB)
ON A CLASS OF VERTEX FOLKMAN GRAPHS, Nenov, Nedyalko , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 94, p.15-25, (2001)PDF icon 94-015-025.pdf (969.14 KB)
ON THE DURATION DOMAINS FOR THE INTERVAL TEMPORAL LOGIC, Skordev, Dimiter , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 94, p.27-33, (2001)PDF icon 94-027-033.pdf (552.98 KB)
VARIATIONAL METHODS FOR THE TOTALLY MONOTONIC FUNCTIONS AND APPLICATIONS, Todorov, Pavel , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 94, p.35-47, (2001)PDF icon 94-035-047.pdf (1.03 MB)
FIBERED SURFACES, Kasparian, Azniv , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 94, p.49-53, (2001)PDF icon 94-049-053.pdf (498.83 KB)
EXISTENCE OF SOLUTIONS OF BOUNDARY VALUE PROBLEMS FOR THE EQUATION $f(t,x,x',x'') = 0$ WITH FULLY NONLINEAR BOUNDARY CONDITIONS, Kelevedjiev, Petio, and Popivanov Nedyu , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 94, p.55-70, (2001)PDF icon 94-055-070.pdf (1.33 MB)
GALERKIN SPECTRAL METHOD FOR HIGHER-ORDER BOUNDARY VALUE PROBLEMS ARISING IN THERMAL CONVECTION, Papanicolaou, N., and Christov C. , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 94, p.71-83, (2001)PDF icon 94-071-083.pdf (1.09 MB)
$LH^\omega$-SMOOTH BUMP FUNCTIONS IN WEIGHTED ORLICZ SEQUENCE SPACES, Zlatanov, B. , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 94, p.85-90, (2001)PDF icon 94-085-090.pdf (539.88 KB)
ON SIX-DIMENSIONAL HERMITIAN SUBMANIFOLDS OF CAYLEY ALGEBRA SATISFYING THE $G$-COSYMPLECTIC HYPERSURFACES AXIOM, Banaru, M , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 94, p.91-96, (2001)PDF icon 94-091-096.pdf (479.56 KB)
Harmonic maps of compact Kähler manifolds to exceptional local symmetric spaces of Hodge type and holomorphic liftings to complex homogeneous fibrations, Kasparian, Azniv , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 94, p.97-121, (2001)PDF icon 94-097-121.pdf (2.65 MB)
A new bound on the absorption coefficient of a two-phase medium, Markov, Konstantin , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 94, p.123-131, (2001)PDF icon 94-123-131.pdf (840.77 KB)
Finite deformations of two drops due to electric field, Hristov, Iavor , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 94, p.133-146, (2001)PDF icon 94-133-146.pdf (1.23 MB)
Errata, , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 94, p.147, (2001)PDF icon 94-147-errata.pdf (36.33 KB)